# SDR DHL99706001

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Part number: 10200002
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M, N
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE OIL TEMP ROSE IN FLIGHT TO 131 REGARDLESS OF THRUST SETTING.  ENGINE OIL TEMP WOULD NOT DECREASE.  SHUT DOWN NR 1 ENGINE AFTER 15 MIN, TOTAL TIME TEMP AT 125, 25 MIN.  REPLACED OIL TEMP BULB, REPLACED MAIN OIL SCREEN AND DRAINED AND REPLACED OIL.  RAN ENG, OIL TEMP OK.
